A Watery Rash Appears After Using Skin Cream Drugs?

Illustration of A Watery Rash Appears After Using Skin Cream Drugs?
Illustration: A Watery Rash Appears After Using Skin Cream Drugs? Bing

My father used ZORALIN cream for one week, apparently a watery rash appeared where the cream was smeared.. Please explain..

1 Answer:

Hi Arka..Thanks for the question

It is an imidazole derivative that is used for fungal (antifungal) infections. Like other drugs in general, the use of this drug can cause side effects, including: nausea, vomiting, headache, rash on the skin, hives, itching etc. This effect may arise due to an allergic skin reaction to the drug content.

A drug allergy is an overreaction of the immune system to a drug. This causes some symptoms. Mild symptoms: skin rash, itching, hives, watery eyes and itching. Severe symptoms: skin blisters, peeling, difficulty breathing, nausea, vomiting and diarrhea.

The condition that your father is experiencing may be due to an allergic reaction to the ingredients of the drug. To overcome this, you should stop using the drug first. If the rash is getting more and more itchy, you can take antihistamines first. This drug is sold over the counter in pharmacies. You should consult your father's condition to the doctor again for an examination and selection of the right drug instead of the previous drug.

I hope this information is helpful

Regards

dr. Tri Test of Seduction

: by

Related Question

High Cholesterol?

High Cholesterol?

(2 years ago)

Good afternoon, I checked my cholesterol at the clinic which only stabbed it. The result is very high 263 even though I have been maintaining a diet not eating oily and fat for a m...

Snot Coming Out With Black Spots From The Nose When You Have A Cold?

Snot Coming Out With Black Spots From The Nose When You Have A Cold?

(11 months ago)

Good morning,...

The Use Of Ointments That Are Safe For Treating Acne?

The Use Of Ointments That Are Safe For Treating Acne?

(2 years ago)

Hello, is SRITI ointment safe for the face? Because my friend said that it can get rid of acne scars and get rid of zits....

Leave a Reply

Your email address will not be published.